About this Journal Submit a Manuscript Table of Contents
Journal of Complex Analysis
Volume 2013 (2013), Article ID 801382, 5 pages
http://dx.doi.org/10.1155/2013/801382
Research Article

Perturbations of Polynomials with Operator Coefficients

Department of Mathematics, Ben-Gurion University of the Negev, P.O. Box 653, 84105 Beer-Sheva, Israel

Received 18 December 2012; Accepted 20 February 2013

Academic Editor: Janne Heittokangas

Copyright © 2013 Michael Gil'. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Michael Gil', “Perturbations of Polynomials with Operator Coefficients,” Journal of Complex Analysis, vol. 2013, Article ID 801382, 5 pages, 2013. doi:10.1155/2013/801382